# SDR AWXA200700558

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT ILLUMINATE.  REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT POWER UNIT DUE TO A BROKEN CONNECTOR.
